# SDR IPXA2024120950631

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 19,216 hours, 2,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE DOOR INTERIOR LATCH HANDLE SHEAR PIN SHEARED - UNABLE TO LATCH FROM INSIDE - OK WHEN LATCHING FROM OUTSIDE INSPECTED INTERIOR LATCH HANDLE SHEAR PIN PER AMM 52-32-00, NO DEFECTS NOTED. OPERATED SIDE CARGO DOOR IAW AMM 52-32-00, LATCHED & UNLATCHED NORMAL, NO DEFECTS NOTED. DMP REVERSED. OK FOR SERVICE.
